# SDR GTIA2016012301457

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 1,652 hours, 703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D52112003000AV
- Condition: Leaking
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HAS LOUD AIR LEAK NOISE UNTIL APPROXIMATELY, 4.0 PSI.  PERFORMED TROUBLESHOOTING IAW TSM 52-11-00-810-826A & 52-11-00-810-811-A.  PERFORMED DETAIL INSPECTION OF THE DOOR SEAL IAW AMM 52-10-00.  NO DAMAGE FOUND.  AS PRECAUTIONARY PERFORMED COLD WEATHER MAINTENANCE ON L1 DOOR IAW AMM 12-31-52.   AS PRECAUTIONARY PERFORMED TEST TO MEASURE THE STRUCTURAL LEAKAGE IAW AMM 05-53-00-780-003-A01.  TEST OK, NO LEAKS NOTED.
